# SDR AWXA200201148

- Difficulty date: November 24, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 64,944 hours, 25,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900 - Lav
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE EMERGENCY FLASHLIGHT AT L-1 DOOR WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN THE EMERGENCY FLASHLIGHT AT THE L-1 DOOR, FUNCTIONAL CHECK WAS GOOD.
